


default search action
"Quantized $H_\infty$ Output Control of Linear Markov Jump Systems in ..."
Mouquan Shen, Sing Kiong Nguang, Choon Ki Ahn (2019)
- Mouquan Shen
, Sing Kiong Nguang
, Choon Ki Ahn
:
Quantized $H_\infty$ Output Control of Linear Markov Jump Systems in Finite Frequency Domain. IEEE Trans. Syst. Man Cybern. Syst. 49(9): 1901-1911 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.